# SDR JIKA2015031701

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N49UC
- Make and model: Beech 1900C
- Aircraft serial: UC49
- Aircraft time: 17,826 hours, 26,402 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTICED THE RT FIRE PULL, HANDLE ILLUMINATED, THE PILOT FOLLOWED THE CHECKLIST PROCEDURES IN THE FLIGHT MANUAL & PERFORMED AN INFLIGHT SHUT DOWN OF THE RT ENG.  THE PILOT DECLARED AN EMER, RETURNED & LANDED WITHOUT INCIDENT.  INSPECTED THE RT ENG & FOUND NO EVIDENCE OF A FIRE.  TROUBLESHOOTING REVEALED AN EXHAUST LEAK FROM THE RT INBD EXHAUST STACK MOUNTING FLANGE THAT WAS DIRECTING HOT EXHAUST ON THE FIRE LOOP.  REMOVED STACK & REINSTALLED WITH NEW HARDWARE.  GND RUNS & AN OPERATIONAL CHECK FLIGHT WERE PERFORMED.  FIRE DETECTION INDICATION ON THE RT ENG WAS NORMAL.
